# SDR KBM2003F00110

- Difficulty date: November 30, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 5,781 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 0164248850
- Part serial: 733M
- Condition: Leaking
- Location: Engine
- Part time: 147 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE FUEL CONTROL UNIT P2 AIR CAVITY IS LEAKING FUEL.  INSTALLED SERVICEABLE FUEL CONTROL UNIT.
